Alert archive / Wisconsin / Gale Warnings in 2020
Gale Warning 28, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Sep 14, 2020, 1:54 PM CDT. It took effect at Sep 15, 2020, 7:00 AM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2020, 1:54 PM CDT (18:54 UTC)
- In effect from
- Sep 15, 2020, 7:00 AM CDT
- Expired
- Sep 15, 2020, 9:01 PM CDT
- In force
- 14 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
598 WHUS73 KMKX 141854 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 154 PM CDT Mon Sep 14 2020 LMZ261-362-364-366-563-565-150300- /O.UPG.KMKX.GL.A.0027.200915T1200Z-200916T0600Z/ /O.NEW.KMKX.GL.W.0028.200915T1200Z-200916T0600Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- 154 PM CDT Mon Sep 14 2020 ...GALE WARNING IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 12 feet expected. * WHERE...Northern Third of the Open Waters of Lake Michigan, Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake. * WHEN...From 7 AM Tuesday to 1 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
6 follow-up statements
476 WHUS73 KMKX 150203 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 903 PM CDT Mon Sep 14 2020 LMZ261-362-364-366-563-565-151015- /O.CON.KMKX.GL.W.0028.200915T1200Z-200916T0600Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- 903 PM CDT Mon Sep 14 2020 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 12 feet expected. * WHERE...Much of the northern half of the Open Waters of Lake Michigan, Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake. * WHEN...From 7 AM Tuesday to 1 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643-644-151015- /O.NEW.KMKX.SC.Y.0075.200915T1600Z-200916T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 903 PM CDT Mon Sep 14 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT TUESDAY... * WHAT...Waves 2 to 5 feet expected with highest waves toward Sheboygan. Southwest winds 15 to 25 knots. * WHERE...Nearshore Waters from Sheboygan to North Point Lighthouse. * WHEN...From 11 AM to 7 PM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
371 WHUS73 KMKX 150825 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 325 AM CDT Tue Sep 15 2020 LMZ261-362-364-366-563-565-151630- /O.CON.KMKX.GL.W.0028.200915T1200Z-200916T0600Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- 325 AM CDT Tue Sep 15 2020 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 12 feet expected. * WHERE...Northern Third of the Open Waters of Lake Michigan, Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake. * WHEN...From 7 AM this morning to 1 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643-644-151630- /O.CON.KMKX.SC.Y.0075.200915T1600Z-200916T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 325 AM CDT Tue Sep 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Waves 2 to 5 feet expected with highest waves toward Sheboygan. Southwest winds 15 to 25 knots. * WHERE...Nearshore Waters from Sheboygan to North Point Lighthouse. * WHEN...From 11 AM this morning to 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
045 WHUS73 KMKX 151400 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 900 AM CDT Tue Sep 15 2020 LMZ261-362-364-366-563-565-152200- /O.CON.KMKX.GL.W.0028.000000T0000Z-200916T0600Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- 900 AM CDT Tue Sep 15 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and waves 12 to 16 feet. * WHERE...Northern Third of the Open Waters of Lake Michigan, Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643-644-152200- /O.CON.KMKX.SC.Y.0075.200915T1600Z-200916T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 900 AM CDT Tue Sep 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 feet expected. * WHERE...Nearshore Waters from Sheboygan to North Point Lighthouse. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MRC
752 WHUS73 KMKX 152008 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 308 PM CDT Tue Sep 15 2020 LMZ261-362-364-366-563-565-160415- /O.CON.KMKX.GL.W.0028.000000T0000Z-200916T0600Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- 308 PM CDT Tue Sep 15 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and waves 12 to 16 feet. * WHERE...Northern Third of the Open Waters of Lake Michigan, Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643-644-160000- /O.CON.KMKX.SC.Y.0075.000000T0000Z-200916T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 308 PM CDT Tue Sep 15 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 feet expected. * WHERE...Nearshore Waters from Sheboygan to North Point Lighthouse. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
852 WHUS73 KMKX 160008 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 708 PM CDT Tue Sep 15 2020 LMZ643-644-160115- /O.EXP.KMKX.SC.Y.0075.000000T0000Z-200916T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- 708 PM CDT Tue Sep 15 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... South to southwest winds 10 to 20 knots will prevail the remainder of the night. Waves 2 to 3 feet subsiding to 1 to 2 feet during the early morning hours. $$ LMZ261-362-364-366-563-565-160600- /O.CON.KMKX.GL.W.0028.000000T0000Z-200916T0600Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- 708 PM CDT Tue Sep 15 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt. Waves 8 to 12 feet. * WHERE...Northern Third of the Open Waters of Lake Michigan, Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake, and Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
272 WHUS73 KMKX 160201 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 901 PM CDT Tue Sep 15 2020 LMZ261-362-364-366-563-565-160315- /O.CAN.KMKX.GL.W.0028.000000T0000Z-200916T0600Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- 901 PM CDT Tue Sep 15 2020 ...GALE WARNING IS CANCELLED... Southwest winds 20 to 25 knots will continue for much of the night but gales are no longer expected. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Sep 14, 9:47 AM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Sep 14, 9:47 AM CDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
947 AM CDT Mon Sep 14 2020
.UPDATE...
(Issued 947 AM CDT Mon Sep 14 2020)
High pressure centered near Lake Superior will continue to
dominate. Smoke from western fires will continue to result in a
milky appearance to the sky. Overall, going forecast in good
shape.
Collar
&&
.SHORT TERM...
(Issued 322 AM CDT Mon Sep 14 2020)
Today through Tuesday:
There is a backdoor cold front that is starting to move southward
through southern Wisconsin this morning. The winds will shift to
the north/northeast behind the front. As the front moves through
winds are expected to become gusty. This should create enough low
level mixing to cause the fog to begin dissipating. There is
currently some wide spread fog across southwestern and central
Wisconsin this morning. This should help limit the potential for
dense fog.
High pressure is beginning to move into the region this morning
which will keep skies clear and temperatures warm. The high
temperatures are expected to climb into the low to mid 70s, with
the overnight lows expected to fall into the mid to upper 50s.
This high pressure will quickly move Northeast tonight as a quick
moving low pressure system advances along the US/Canada border. As
the system advances wind will shift to southerly and temperatures
are expected to increase slightly. Conditions are expected to
remain dry throughout Tuesday.
Patterson
&&
.LONG TERM...
(Issued 322 AM CDT Mon Sep 14 2020)
Wednesday through Sunday:
Fairly dry period on tap from mid week on into the weekend with
the main feature of note being a cold front that passes through
Wednesday evening.
Warmest day of the week will be on Wednesday with southwesterly to
westerly flow aloft advecting warmer air into the region ahead of
the aforementioned cold front. Little to no instability per 14.00z
GFS forecast soundings due to the warm air aloft and weak forcing
accompanying the front. Fairly dry conditions associated with this
feature as well, so have it as a dry frontal passage going through
Wednesday evening.
Below normal temperatures expected for Thursday through Sunday per
GFS/ECMWF ensembles due to northwest flow aloft through that
period. Start to see some return southerly flow kicking in toward
Sunday, so should start to see a warming trend from there going
into early next week. Can't rule out that there'd be some WAA
convection developing along the nose of the WAA (which the 14.00z
GFS shows for Saturday), but there hasn't been much consistency
with this and the ECMWF and GEM are dry with the high still parked
over the Great Lakes. So, kept the forecast dry through the
weekend for the time being.
Halbach
Patterson
&&
.AVIATION...
(Issued 947 AM CDT Mon Sep 14 2020)
Some lake induced MVFR stratus noted on visible satellite animation
will affect parts of southeast WI this morning. Bands of AC will
shift southeast through the area as well. Overall, VFR conditions
this period with high pressure centered near Lake Superior. Have
bkn-ovc250 to account for smoke from the western fires.
Collar
&&
.MARINE...
(Issued 322 AM CDT Mon Sep 14 2020)
A backdoor cold front is moving across the lake early this morning
which will cause winds to shift to north/northeasterly. There will
be some gusty easterly winds possible behind the backdoor cold
front today. By Tuesday a strong system will pass over northern
Lake Superior, which will bring a period of strong gusty winds.
There is currently a Gale Watch for Tuesday and Tuesday night over
the northern third of Lake Michigan for strong and gusty winds
Patterson
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565...7 AM
Tuesday to 1 AM Wednesday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Sep 14, 9:50 AM CDT, 4 hours 4 minutes before
Hazardous Weather Outlook...Updated National Weather Service Milwaukee/Sullivan WI 950 AM CDT Mon Sep 14 2020 WIZ046-047-051-052-056>060-062>072-150900- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 950 AM CDT Mon Sep 14 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-150900- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 950 AM CDT Mon Sep 14 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Gusty south to southwest winds Tuesday may reach Small Craft Advisory levels. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-150900- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 950 AM CDT Mon Sep 14 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday South to southwest gales are likely Tuesday into Tuesday night across the northern third of Lake Michigan. A Gale Watch is in effect from Tuesday morning through late Tuesday night for this area. Collar www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 2:59 AM CDT | Gale Watch | MKX | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.